On the problematics of elasticity theory [Lecture]

Ivo Babuška

Časopis pro pěstování matematiky (1952)

  • Volume: 077, Issue: 4, page 423-426
  • ISSN: 0528-2195

How to cite


Babuška, Ivo. "K problematice teorie pružnosti." Časopis pro pěstování matematiky 077.4 (1952): 423-426. <http://eudml.org/doc/20420>.

author = {Babuška, Ivo},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {4},
pages = {423-426},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {K problematice teorie pružnosti},
url = {http://eudml.org/doc/20420},
volume = {077},
year = {1952},

AU - Babuška, Ivo
TI - K problematice teorie pružnosti
JO - Časopis pro pěstování matematiky
PY - 1952
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 077
IS - 4
SP - 423
EP - 426
LA - cze
UR - http://eudml.org/doc/20420
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.